# SDR ASOA2015021312223

- Difficulty date: February 9, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 37,019 hours, 34,188 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD ISOLATOR ABOVE WL 73.50 ON RBL 9.50 IS BROKEN.  REMOVED DEFECTIVE ISOLATOR AND INSTALLED NEW ISOLATOR IAW SRM 51-42-13.  REPAIR CLASSIFIED AS MINOR IAW GMM 5-3.
